Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 149341, 22 pages
http://dx.doi.org/10.1155/2011/149341
Research Article

Dynamics of a Stage-Structured Leslie-Gower Predator-Prey Model

1Institute of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China
2Department of Mathematics and Statistics, Arizona State University, Tempe, AZ 85287, USA

Received 5 December 2010; Accepted 19 April 2011

Academic Editor: Oded Gottlieb

Copyright © 2011 Hai-Feng Huo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Brauer and C. Castillo-Chávez, Mathematical Models in Population Biology and Epidemiology, Springer, New York, NY, USA, 2001.
  2. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, Marcel Dekker, New York, NY, USA, 1980.
  3. J. Hofbauer and K. Sigmund, Evolutionary Games and Population Dynamics, Cambridge University Press, Cambridge, UK, 1998.
  4. J. D. Murray, Mathematical Biology, Springer, Heidelberg, Germany, 2nd edition, 1993. View at Publisher · View at Google Scholar
  5. Y. Takeuchi, Global Dynamical Properties of Lotka-Volterra Systems, World Scientific, Singapore, 1996. View at Publisher · View at Google Scholar
  6. P. H. Leslie, “Some further notes on the use of matrices in population mathematics,” Biometrika, vol. 35, pp. 213–245, 1948. View at Google Scholar · View at Zentralblatt MATH
  7. P. H. Leslie, “A stochastic model for studying the properties of certain biological systems by numerical methods,” Biometrika, vol. 45, pp. 16–31, 1958. View at Google Scholar · View at Zentralblatt MATH
  8. Q. Wang, M. Fan, and K. Wang, “Dynamics of a class of nonautonomous semi-ratio-dependent predator-prey systems with functional responses,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 443–471, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. W. Wang, G. Mulone, F. Salemi, and V. Salone, “Permanence and stability of a stage-structured predator-prey model,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 499–528, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S.-B. Hsu, T. W. Hwang, and Y. Kuang, “Global analysis of the Michaelis-Menten-type ratio-dependent predator-prey system,” Journal of Mathematical Biology, vol. 42, no. 6, pp. 489–506, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. M. A. Aziz-Alaoui and M. Daher Okiye, “Boundedness and global stability for a predator-prey model with modified Leslie-Gower and Holling-type II schemes,” Applied Mathematics Letters, vol. 16, no. 7, pp. 1069–1075, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. H. Guo and X. Song, “An impulsive predator-prey system with modified Leslie-Gower and Holling type II schemes,” Chaos, Solitons and Fractals, vol. 36, no. 5, pp. 1320–1331, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. C. Letellier and M. A. Asis-Alaoui, “Analysis of the dynamics of a realistic ecological model,” Chaos, Solitons and Fractals, vol. 13, no. 1, pp. 95–107, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. C. Letellier, L. A. Aguirre, J. Maquet, and M. A. Aziz-Alaoui, “Should all the species of a food chain be counted to investigate the global dynamics?” Chaos, Solitons and Fractals, vol. 13, no. 5, pp. 1099–1113, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. A. F. Nindjin, M. A. Aziz-Alaoui, and M. Cadivel, “Analysis of a predator-prey model with modified Leslie-Gower and Holling-type II schemes with time delay,” Nonlinear Analysis: Real World Applications, vol. 7, no. 5, pp. 1104–1118, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. X. Song and Y. Li, “Dynamic behaviors of the periodic predator-prey model with modified Leslie-Gower Holling-type II schemes and impulsive effect,” Nonlinear Analysis: Real World Applications, vol. 9, no. 1, pp. 64–79, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. A. Aziz-Alaoui, “Study of a Leslie-Gower-type tritrophic population,” Chaos, Solitons and Fractals, vol. 14, no. 8, pp. 1275–1293, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. A. Korobeinikov, “A Lyapunov function for Leslie-Gower predator-prey models,” Applied Mathematics Letters, vol. 14, no. 6, pp. 697–699, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. R. K. Upadhyay and V. Rai, “Why chaos is rarely observed in natural populations,” Chaos, Solitons and Fractals, vol. 8, no. 12, pp. 1933–1939, 1997. View at Publisher · View at Google Scholar
  20. W. G. Aiello and H. I. Freedman, “A time-delay model of single-species growth with stage structure,” Mathematical Biosciences, vol. 101, no. 2, pp. 139–153, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. W. G. Aiello, H. I. Freedman, and J. Wu, “Analysis of a model representing stage-structured population growth with state-dependent time delay,” SIAM Journal on Applied Mathematics, vol. 52, no. 3, pp. 855–869, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. Y. Cao, J. Fan, and T. C. Gard, “The effects of state-dependent time delay on a stage-structured population growth model,” Nonlinear Analysis: Theory, Methods & Applications, vol. 16, no. 2, pp. 95–105, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. Y. Kuang and J. W. H. So, “Analysis of a delayed two-stage population model with space-limited recruitment,” SIAM Journal on Applied Mathematics, vol. 55, no. 6, pp. 1675–1696, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. S. Q. Liu and E. Beretta, “A stage-structured predator-prey model of Beddington-DeAngelis type,” SIAM Journal on Applied Mathematics, vol. 66, no. 4, pp. 1101–1129, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. X. Song, L. Cai, and A. U. Neumann, “Ratio-dependent predator-prey system with stage structure for prey,” Discrete and Continuous Dynamical Systems (Series B), vol. 4, no. 3, pp. 747–758, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, vol. 191, Academic Press, London, UK, 1993.
  27. S. Liu, L. Chen, G. Luo, and Y. Jiang, “Asymptotic behaviors of competitive Lotka-Volterra system with stage structure,” Journal of Mathematical Analysis and Applications, vol. 271, no. 1, pp. 124–138, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. H. L. Smith, Monotone Dynamical Systems: An Introduction to the Theory of Competitive and Cooperative Systems, Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI, USA, 1995.
  29. E. Beretta and Y. Kuang, “Geometric stability switch criteria in delay differential systems with delay dependent parameters,” SIAM Journal on Mathematical Analysis, vol. 33, no. 5, pp. 1144–1165, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH